Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Statistical Invariant Sets of Controllable System

Annotation

In the terms of Lyapunov functions we obtain the conditions that allow to estimate the relative frequency of occurrence of the attainable set of a controllable system in a given set. We investigate the statistically invariant and statistically weak invariant sets with respect to controllable system.

Keywords

controllable systems, dynamical systems, differential inclusions, attainable set, invariance

Full-text in one file

Download

UDC

517.911, 517.93

Pages

788-790

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.